# SDR DALA2019031201744

- Difficulty date: March 11, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 57,946 hours, 19,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 REF. L/P 976406 FOR #4 LEFT DOOR SCHEDULED SLIDE CHANGE. FOUND HARNESS ASSY WORN/RIPPED JUST ABOVE RELEASE STRAP. CORRECTIVE ACTION: REMOVE AND INSTALLED HARNESS ASSY PER AMM 25-66, VERIFIED INSTALLATION OF SLIDE PACK AND SAFETY PIN REMOVAL. INSTALLED COVER AND SECURED. (0979945)
